# SDR UPS08853132

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fs 520 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 B-PIT STA 520 LONGERON 21R FLOORBEAM ATTACH FITTING HAS CORROSION.  REMOVED FITTING IAW SRM 51-01-20D.  INSTALLED REPLACEMENT FITTING IAW SRM 51-01-20D, AND 51-03-00.
